Differential and Integral Equations
- Differential Integral Equations
- Volume 26, Number 11/12 (2013), 1397-1410.
Null controllability of a population dynamics with degenerate diffusion
In this paper, we are interested in the null controllability of a linear population dynamics model with degenerate dispersion coefficient. We develop first a Carleman-type inequality for its adjoint system, and then an observability inequality which allows us to establish the existence of a control acting on a subset of the space domain which steers the population of a certain age to extinction in a finite time.
Differential Integral Equations, Volume 26, Number 11/12 (2013), 1397-1410.
First available in Project Euclid: 4 September 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Ainseba, Bedr'Eddine; Echarroudi, Younes; Maniar, Lahcen. Null controllability of a population dynamics with degenerate diffusion. Differential Integral Equations 26 (2013), no. 11/12, 1397--1410. https://projecteuclid.org/euclid.die/1378327432